| Model Number |
02.07.0034RP |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2022: lot 2003008: (b)(4) items manufactured and released on 23-jun-2020.Expiration date: 2025-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year and 9 month after primary, revision surgery for pain was performed.During the revision the patella implant was found to be loose.Surgery completed successfully by swapping patella and by implanting a thicker liner.